MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* GASTROSTOMY FEEDING TUBE EXTENSION SETS WITH ENFIT CONNECTOR; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY* GASTROSTOMY FEEDING TUBE EXTENSION SETS WITH ENFIT CONNECTOR; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-12-0.8
Medical Device Problem Codes Partial Blockage (1065); Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is not possible as no lot number was provided.Upon completion of the sample evaluation and the investigation; a follow-up report will be filed.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that after 12-days of placement the child was moved in preparation for transport.During the transport of the patient the mic-key device tube snapped.The health professionals tried to replace the mic-key tube but it was impossible because they could not deflate the balloon on the device.The health professionals tried to remove the device three times.On the fourth attempt, they managed to remove 3.9 ml of water.The presence of a white residue which was obstructing the tub was noted.No additional information was provided.
 
Additional Manufacturer Narrative
One used mickey sample and one syringe filled with 3cc liquid with a bit of white debris floating in it was received.No product packaging was received.The mickey sample appeared in generally clean condition.The mickey was examined and photographed prior to decontamination.No additional white residue was observed.No issues were encountered inflating and deflating the balloon during decontamination and rinse.After decontamination, the sample was examined under magnification.No white residue was found in the inflation port or in the balloon.The balloon was inflated and deflated multiple time without issue.No failure was detected.All information reasonably known as of 04-may-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7310741
Report Number9611594-2018-00015
Device Sequence Number19144891
Product Code KNT
UDI-Device Identifier10680651426977
UDI-Public10680651426977
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Expiration Date02/01/2019
Device Model Number8140-12-0.8
Device Catalogue Number104269700
Device Lot NumberAA7047F39
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer04/11/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date05/04/2018
Patient Sequence Number1
Patient Age9 MO